# SDR REXA2017030800337

- Difficulty date: March 8, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 22,889 hours, 14,965 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emegency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GALLEY EMERGENCY EXIT LIGHTS INOPERATIVE.  REMOVED AND REPLACED THE BULBS IAW AMM 33-51-05. OPS CHECKED GOOD.
